RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 194–199 (Mi tvp4219)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On Optimal Strategies in Control Problems with Constraints

E. B. Frid

Moscow

Abstract: In the paper, the maximization problem is studied for the expectation of an additive functional of the chain controlled under the constraint that another functional has the expectation bounded by a given constant.

Full text: PDF file (888 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 188–192

Bibliographic databases:

Received: 06.07.1970

Citation: E. B. Frid, “On Optimal Strategies in Control Problems with Constraints”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 194–199; Theory Probab. Appl., 17:1 (1972), 188–192

Citation in format AMSBIB
\Bibitem{Fri72}
\by E.~B.~Frid
\paper On Optimal Strategies in Control Problems with Constraints
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 194--199
\mathnet{http://mi.mathnet.ru/tvp4219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299239}
\zmath{https://zbmath.org/?q=an:0279.93051}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 188--192
\crossref{https://doi.org/10.1137/1117020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4219
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Russian Math. Surveys, 53:6 (1998), 1233–1293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:105
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020